A remark on the discrete spectrum of the automorphic laplacian for a generalized cycloidal subgroup of a general fuchsian group

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalJournal of Soviet Mathematics
Issue number3
Pages (from-to)3016-3021
Number of pages6
Publication statusPublished - 1990

Bibliographical note

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 160, pp. 31–36, 1987.

See relations at Aarhus University Citationformats

ID: 15736641